# SDR AALA202408221176

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 76,789 hours, 36,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT SIGN ABOVE 1L DOOR HAS LIGHT BULBS BURNED OUT. REMOVED AND REPLACED EXIT LIGHT ABOVE DOOR 1L PER AMM 33-51-17.
